# SDR ABXA010881

- Difficulty date: April 22, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- Aircraft time: 55,815 hours, 60,207 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Trim Tab
- Part number: 5910257501
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LEFT CORNER OF RUDDER TAB WAS DELAMINATED.  REPLACED RUDDER TRIM TAB IAW DC-9 MM.
